View Complete Reference

dos Santos, J, Tenório, JNB and Silva, LGC (2003)

Uma aplicação da Teoria das probabilidades na contabilometria: A Lei de Newcomb-Benford como medida para análise de dados no campo da auditoria contábil

Contabilidade, Gestão e Governança, 6(1), pp. 35-54.

ISSN/ISBN: Not available at this time. DOI: Not available at this time.

Note - this is a foreign language paper: POR


There are no links available at this time.


Abstract: Not available at this time.


Bibtex:
@article{, title={Uma aplica{\c{c}}{\~a}o da Teoria das probabilidades na contabilometria: A Lei de Newcomb-Benford como medida para an{\'a}lise de dados no campo da auditoria cont{\'a}bil.}, author={dos Santos, Josenildo and Ten{\'o}rio, Jos{\'e} Nelson Barbosa and Silva, Luiz Gustavo Cordeiro}, journal={Contabilidade, Gest{\~a}o e Governan{\c{c}}a}, volume={6}, number={1}, pages={35--54}, year={2003}, }


Reference Type: Journal Article

Subject Area(s): Accounting